# SDR USAA070552

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6548657U126
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT FAIRING ATTACH POINT WORN.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, DEFECT SIZE:  2 X 2 INCHES.
